# SDR GTIA020647

- Difficulty date: June 12, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N826NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- System (JASC): 3431 · Localizer/VOR System
- Part: Receiver
- Part number: 6223255001
- Part serial: 1432
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OAK - FLT 249 - DFGC FMA AUTO PILOT FLIGHT DIRECTOR WOULD NOT CAPTURE GLIDE SLOPE TO GS FLAGS ON CAPTAINS SIDE.  REMOVED AND REPLACED VOR/ILS RECEIVER NR 1.  SYSTEM OPS CHECKS GOOD IAW MD80 MM CH 34-32-00.  SWAPPED NR 1 AND NR 2 RECEIVERS.  (M)
